# SDR UALA2009122103943

- Difficulty date: December 20, 2009
- Submitted: December 31, 2009
- Operation: Air carrier
- Aircraft: N211UA
- Make and model: Boeing 777222
- Aircraft serial: 30217
- Aircraft time: 34,398 hours, 7,657 cycles
- Engine: Pwa PW4077
- Engine time: 45,605 hours, 8,540 cycles
- System (JASC): 7700 · Engine Indicating System
- Part: Line
- Condition: Broken
- Location: Manifold
- Component: Manifold
- Component part number: 51U55101
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

MANIFOLD AY-SENSING PT4.95 LINE BROKEN AT 6 O'CLOCK POSITION. REPLACED SENSE LINE. ACP'D ENGINE RUN AND TEST AS REQUIRED. ALL INDICATIONS NORMAL.
